An angle-in-a- quadrilateral problem

Community Mathematics Centre, CoMaC (2018) An angle-in-a- quadrilateral problem. At Right Angles, 7 (2). pp. 101-104. ISSN 2582-1873

[img]
Preview
Text - Published Version
Download (351kB) | Preview

Abstract

The problem (taken from [1]) is challenging but admits Angle many bisect or different solutions, some of which are very elegant (which is what makes this problem so interesting). We present some of these solutions here.

Item Type: Articles in APF Magazines
Authors: Community Mathematics Centre, CoMaC
Document Language:
Language
English
Uncontrolled Keywords: Quadrilateral, angle
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjifoundation.org/id/eprint/1599
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item